Journal article icon

Journal article

Fractional diffusion equation for an n-dimensional correlated Levy walk

Abstract:

Lévy walks define a fundamental concept in random walk theory that allows one to model diffusive spreading faster than Brownian motion. They have many applications across different disciplines. However, so far the derivation of a diffusion equation for an n-dimensional correlated Lévy walk remained elusive. Starting from a fractional Klein-Kramers equation here we use a moment method combined with a Cattaneo approximation to derive a fractional diffusion equation for superdiffusive short-rang...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1103/PhysRevE.94.012104

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Klages, R. More by this author
Fedotov, S. More by this author
More by this author
Department:
Oxford, MPLS, Mathematical Institute
Office of Naval Research Global More from this funder
Publisher:
American Physical Society Publisher's website
Journal:
Physical Review. E Journal website
Volume:
94
Issue:
1
Pages:
1-10
Publication date:
2016-07-06
Acceptance date:
2016-06-08
DOI:
EISSN:
2470-0053
ISSN:
2470-0045
Pubs id:
pubs:635313
URN:
uri:17034dc2-c92e-44c5-a8bf-07606a7e1c11
UUID:
uuid:17034dc2-c92e-44c5-a8bf-07606a7e1c11
Local pid:
pubs:635313
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP